# SDR IXXA20171107325

- Difficulty date: October 9, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144N814113
- Condition: Corroded
- Location: Bs 1077-1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW PRESSURE BULKHEAD WEB BS 1077 - 1079, RBL 27 - 32 CORRODED.   REPAIRED THE BULKHEAD WEB.
